# SDR QXEA200501029

- Difficulty date: June 9, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 17,595 hours, 25,529 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 23088002B
- Part serial: 97019
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 2,984 hours, 4,189 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AC GENERATOR CAUTION LIGHT ILLUMINATED ON APPROACH AS STANDBY HYDRAULIC PUMPS WERE SELECTED ON.  CYCLED NR 2 AC GENERATOR SWITCH AS PER EMERGENCY CHECKLIST.  LIGHTS EXTINGUSHED.  REPLACED NR 2 AC GENERATOR.  OPS CHECK GOOD.  ACFT RETURNED TO SERVICE.
